Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pain and red spots in eyes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   Good morning doctor
User :   Sir I had a problem on my eye since for a 2/3 days back. please help me
Doctor :   What is the problem wiht your eye
User :   Its paining everytime
Doctor :   Do you have any other symptoms
User :   Red spot in my eyes
Doctor :   like discharge, redness ithcing
Doctor :   itching etc
User :   Yes
Doctor :   both??
Doctor :   what is the color of discharge??
User :   red
Doctor :   I believe you are suffering from the Conjunctivitis
Doctor :   Do anyone in your neighbour hood or office have this?
User :   No sir
Doctor :   Ok
User :   sir please Conjunctivitis meaning
Doctor :   Do you have any vision disturbance
User :   No
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   Age=23,Gender=Female,Occupation=employ=Present New Delhi,Marital status=Single,Weight=53,height=160cm,dependents=yes
Doctor :   Yes I think you are in teh early stages of Conjunctivitis
Doctor :   as the symptoms suggest
User :   sir what do you suggest me to do?
Doctor :   It could be contagious to other
Doctor :   it improves in 3 to 5 days
Doctor :   Good hygiene â?? including hand washing after touching the eyes â?? is important to minimize spread of the disease.
User :   sir its already quite for a longtime
Doctor :   Ok then it is prudent to say to visit a doctor
Doctor :   near by
User :   sir it already for along time
Doctor :   any one can help you in treating it
Doctor :   after knowing the exact cause
Doctor :   It could be allergic, viral sometimes
User :   Sir it's already for along time
Doctor :   since it is for long time
Doctor :   are you there
User :   Its already for a long time
Doctor :   Did yu understand what I say
Doctor :   SInce it is for long time it could be due to internal cause like iritis, Uveitis
Doctor :   etc
Doctor :   I suggest yu to see the Opthalmologist
User :   Sir R U busy?
Doctor :   Yuo may not get correct treatment online
Doctor :   are yu not able to see my messages
Doctor :   We have introduced a phoneline for those who cannot chat. The number is 91-80-0000 (Mon - Fri, 12PM to 6PM)
Doctor :   If you are able to see this please call this number
Doctor :   and we can help yu
Doctor :   in a better way
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
User :   Sir please suggest for my question?
Doctor :   Sennu from your history I could make out that yu probably have conjunctivitis
Doctor :   You can use the BRITESITE drops 2 drops in each eye thrice daily
Doctor :   which is a symptomatic measure
Doctor :   but I would always suggest you to see an eye specialist
Doctor :   and get physicalexamination
Doctor :   done
Doctor :   did you understand?
Doctor :   are you there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor